your post is very trippy girl... what nature is your pain? did you have an operation or what?
were you ever on any other drug? I hope this won t come as a surprise, but girl, you are on drugs (...abusing oxy for 3 years o.O ...)
I somehow understand you docs- they don t want to give you drugs, which is positive...and i think you are slowly comming off- redusing the amount of pills daily is effective treatment for a start...and then the rest is in your head... but this is a long process...you must understand that (since you have o long history of alcohol and drug abuse)
the therapy with drawing is very positive I guess!!! Just keep it that way ;-)
I wish you all the best!!!
I think you need to take some nature based treatments to get off this damn drugs. You need to have more phisical activities, either living in nature area with less or no stress to avoid conflicts, just to be slack and relaxed. That would help you, but do you have the possibilities for such life?
4yrs ago just when i started oxycotin ,i went off it and did detoxification of heave metals through nutrition and cyropractor,and desensatation with vials,you know,?i did hair anylissis.to see metals in body ,high aluminum,lead,no magneses,and i forget,so i spent 1500.00 for inital suplaments this was at cost my girlfriend from church got them for me at cost,ultraclear and citramins,and many others also did liver cleanse,allmost a vegan diet but did have red meat,but no dairy,and such,no sugar,white anything,plus i was recieveing rolffing,and accupuncture,traction and massage,well after a r ,my skin was beautful but i didnt change at all ,oh yea ,before that i was a runner and ran 3 miles 5xs a week some up hill,plus swimming,praying and journling ,is this what ou mean? and YES THE DR SAID IT WAS FINE TO TAKE THE MEDS,I HAD SURGARIEES,LAVAGES,TRIGGER INJECS...BOTOX...GANGLION BLOCK THROUGHT FRONT OF THROAT INTO FRONT OF SPINE,I WOKE UP DURING THIS!HORRID,FACCETTE INJTS,EPADURIALS WHICH HAD A WETT TAPP ,HORRID,I ONLY WENT ON OXY OUT OF DESPERATION ,LAST RESORT WELL IT OBVOUSLY WASNT MY LAST BECAUSE I MUST GET OFF,AND MY HEAD NOW GETS NUMB WHEN I WAKE UP ,THE WHOLE BACK OF MY HEAD!ALSO MY BOTTOM LIP,AND MY HANDS,IT IS EVER CHANGING.WHAT AM I GOING TO DO???HELP :-| :-| :-|
He is taking ins,vs me odone
he is on long acting I am on short
I cant take this much longer.I need a doctor to tell me what to do for him
and for me
AND THE facts are
I dont abuse he allways does
I am conflicting in my mind what is
his truths vs what I am doing
I am in PAIN! daily pain..hellish pain.and also I am Physically adtcied to the medication this is true for anyone taking this type of med for so long,
HWat I dont know is what to do for me..
I am waking up in withdrwal...and my doc said I dont want long term acting? but I am 48 and what shall happen when and as I get older? will IT GET So BAD I WILL simply loose my mind and body due to pain and need for meds?
I dont know what else to say to my doc..she is not very pen about RXING me the meds ITS only been since 2004?
what the heck.I take 15 mgs roxycodone every like 4 hrs but really could be every 3..HWAT THE HECK..
some body tell me what is going on..
MY son is ou of state as well is taking long acting and I dont know a huge ammount..often 80 mgs 3-4xs a day..OH MY GOD how can that be legal?
so guilt sets in..and I dont know how to seperate the 2 me ane my sons abuse and emmense adictions to kill himself and was in Hospitakl 4xs in month for OD and shock.eletrocunvulsive therapy in St Louis..it has killed his vision and memory..yet they still give him pain meds..
Can some one tell me what the hell is doing in this world
Fight it by trying to get back to "normal" and just deal with the unhappiness that we all have to deal with in our daily lives. It makes me sad to read these posts, but all of you are giving me power to believe that I can cut back. I know I will never quit, but I have to take a break for a little while.
whether mental or physical. So for that if you want to get off of them you will basically have
to go to rehab. Any medicine that ends in the suffix codone or contin is highly addictive. When
i had sugery on my wrist they gave me percocet 10mg which is oxycodone and after taking it
for 9 months my doctors cut me off with no warning of without weaning me off. The w/d's
were bad. So when i had the w/d's i would smoke mj which i didn't do before the meds but it
would help tremendously and i did that for around two months about every 2 days or so i
would smoke. but for those of you who say use natural therapy it's bs because you are trying
to get off of an unnatural substance (mostly anyway).and i still have pain to this day but i
have learned to deal with w/o meds or smoke so i am completely free from them for the last
year and there are days that i wish i had one but those are the days the pain is bad but if you
truly have the will power you can get off of them by weaning yourself off of them then find
something to take your mind off the pain when the craving comes on. and i do understand
that it is easier said than done but yes it can be done. Good luck to all of you trying to bead
the dependence. just remember other people have done it so yes it can be done. and don't
use methadone i know people who used methadone clinics to beat their addiction they had for
three years and now they have been trying to beat the methadone addiction for 10 it is highly
addictive and gives a false sense of defeat of your original addiction. (p.s. you all should learn
to type better or at least slow down so that it can make sense to the other people reading it)